# SDR AALA2009040600001

- Difficulty date: April 6, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- Aircraft time: 54,979 hours, 28,228 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW     CREW REPORTED CABIN FAILED TO PRESSURIZE. RETURNED DFW WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE. REPLACED COMPRESSOR INLET AND OUTLET PRESSURE SWITCHES FOR LEFT HAND SIDE AND RIGHT PACK TEMPERATURE CONTROL VALVE. VAL5425.    SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
